# SDR AALA20050093

- Difficulty date: February 7, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 32B INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 32AB FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 32B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
